# SDR ASAA2019032508719

- Difficulty date: March 20, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,891 hours, 8,040 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38007021
- Part serial: P9203
- Condition: Shutdown
- Location: Apu Compartment
- Part time: 7,648 hours, 13,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSS FAILED. FAULT LIGHT AND 100 EGT DURING ATTEMPTED START AT FL360. MACH .79 TEMP -60 C. GROUNDED - YES. APU BITE REPORTED FC 49-31016. PERFORMED B737-800 FIM 49-30 TASK 803. FAULT CLEARED & DETERMINED TO BE INTERMITTENT FAULT THAT WAS CORRECTED. PERFORMED MULTIPLE APU STARTS WITH NO FURTHER ANOMOLIES PER FIM 49-30 TASK 803, MEL 49-99A REQUIRED. CHECKED & RELEASED IAW MEL 49-99A. REMOVED AND REPLACED APU ASSY PER ASA TASK CARD 78349010. OPS CHECK GOOD REF B737-800 AMM 49-11-00.
